Chemotherapy-Induced Febrile Neutropenia
"Chemotherapy-Induced Febrile Neutropenia" is a descriptor in the National Library of Medicine's controlled vocabulary thesaurus,
MeSH (Medical Subject Headings). Descriptors are arranged in a hierarchical structure,
which enables searching at various levels of specificity.
FEVER accompanied by a significant reduction in NEUTROPHIL count associated with CHEMOTHERAPY.
|Chemotherapy-Induced Febrile Neutropenia
- Chemotherapy-Induced Febrile Neutropenia
- Chemotherapy Induced Febrile Neutropenia
- Chemotherapy-Induced Febrile Neutropenias
- Febrile Neutropenia, Chemotherapy-Induced
- Febrile Neutropenias, Chemotherapy-Induced
- Neutropenia, Chemotherapy-Induced Febrile
- Neutropenias, Chemotherapy-Induced Febrile
- Drug-Induced Febrile Neutropenia
- Drug Induced Febrile Neutropenia
- Drug-Induced Febrile Neutropenias
- Febrile Neutropenia, Drug-Induced
- Febrile Neutropenias, Drug-Induced
- Neutropenia, Drug-Induced Febrile
- Neutropenias, Drug-Induced Febrile
Below are MeSH descriptors whose meaning is more general than "Chemotherapy-Induced Febrile Neutropenia".
Below are MeSH descriptors whose meaning is more specific than "Chemotherapy-Induced Febrile Neutropenia".
This graph shows the total number of publications written about "Chemotherapy-Induced Febrile Neutropenia" by people in this website by year, and whether "Chemotherapy-Induced Febrile Neutropenia" was a major or minor topic of these publications.
To see the data from this visualization as text, click here.